# SDR AALA202410225291

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 65,925 hours, 38,217 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VESTS FOUND MISSING ON SEATS 6F, 10E, 12A, 18A/B, 21A, 22C,23E. INSTALLED LIFE VEST ON SEAT 6F, 10E, 12A, 18A, 18B, 21A, 22C, 23E IAW EMERGENCY EQUIPMENT DRAWING DFD-1061.
